# SDR 98UAL900619

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1854U
- Make and model: Doug DC-10-30
- Aircraft serial: 47813
- Engine: Ge CF650C2
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Failed
- Location: Bs 595
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 AC BUS CIRCUIT BREAKERS POPPING. *S/D* FOUND BURNED WIRES IN CEILING OF FWD COMPARTMENT LOCATED AT FWD WALL, APPROX STA 595 LHS.  REPLACED ALL THE WIRES/CABLES THAT WERE INVOLVED.
